Please use this identifier to cite or link to this item:
Title: Периодические решения уравнения
Authors: Морозов, Н. П.
Keywords: Математика
Issue Date: 1986
Publisher: Наука и техника
Citation: Морозов, Н. П. Периодические решения уравнения / Н. П. Морозов // Дифференциальные уравнения. – 1986. – Т. ХХІІ. – № 5. – С. 905–907.
Appears in Collections:Научные публикации

Files in This Item:
File Description SizeFormat 
4986m.pdf629,83 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.